RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


JHEP, 2019, Volume 2019, 113, 59 pages (Mi jhep28)  

Replica-nondiagonal solutions in the SYK model

Irina Aref'eva, Mikhail Khramtsov, Maria Tikhanovskaya, Igor Volovich

Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina str. 8, 119991, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 17-71-20154


DOI: https://doi.org/10.1007/JHEP07(2019)113


Bibliographic databases:

ArXiv: 1811.04831
Received: 05.12.2018
Revised: 23.05.2019
Accepted:03.07.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jhep28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019